# SDR DALA2025082606331

- Difficulty date: August 16, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 78,803 hours, 37,298 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, OXYGEN MASKED DROPPED DOWN MID CLIMB.   PLACED AFT GALLEY O2 MODULE ON MEL 35-21-01D M PROCEDURES C/W PLACARD INSTALLED AC OK FOR SVC. REMOVED AND REPLACED EMERGENCY OXYGEN CONTAINER OVER L1 DOOR PER A320 AMM 35-21. OPERATIONAL TEST GOOD. M PROCEDURES AND PLACARD REMOVED. (LP: 1149577)
